Alert archive / Ohio / Flash Flood Watches in 2013

Flash Flood Watch 1, NWS Cleveland, OH

July 4, 201318 counties in Ohio

NWS Cleveland, OH issued this flash flood watch at Jul 4, 2013, 3:34 PM EDT for 18 counties in Ohio. It took effect at Jul 4, 2013, 6:00 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2013, 3:34 PM EDT (19:34 UTC)
In effect from
Jul 4, 2013, 6:00 PM EDT
Expired
Jul 5, 2013, 9:40 AM EDT
In force
16 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
286 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WGUS61 KCLE 041934
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT THU JUL 4 2013

.AN UPPER LEVEL TROUGH JUST WEST OF THE MISSISSIPPI RIVER VALLEY
WILL CONTINUE TO PUMP MOISTURE INTO OHIO FROM THE GULF OF MEXICO.
A RIPPLE OF LOW PRESSURE MOVING THROUGH THIS TROUGH WILL ALLOW
SHOWERS AND A FEW EMBEDDED THUNDERSTORMS TO TRAIN ACROSS THE
WESTERN HALF OF NORTHERN OHIO TONIGHT INTO FRIDAY. 

OHZ003-006>011-017>020-027>030-036-037-047-050345-
/O.NEW.KCLE.FF.A.0001.130704T2200Z-130705T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
334 PM EDT THU JUL 4 2013

...FLASH FLOOD WATCH IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... 
  NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING 
  AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...
   HURON...KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN 
  NORTHEAST OHIO...CUYAHOGA AND MEDINA. IN NORTHWEST OHIO... 
  HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* FROM 6 PM EDT THIS EVENING THROUGH FRIDAY AFTERNOON

* THE GROUND REMAINS VERY WET ACROSS THE REGION FROM RECENT RAINS.
  ADDITIONAL RAINFALL TONIGHT INTO FRIDAY WILL RESULT IN AMOUNTS IN
  EXCESS OF ONE INCH. LOCALIZED AMOUNTS OF 2 TO 3 INCHES WILL BE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
3 follow-up statements
903 
WGUS61 KCLE 050138
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
938 PM EDT THU JUL 4 2013

.AN UPPER LEVEL TROUGH JUST WEST OF THE MISSISSIPPI RIVER VALLEY
WILL CONTINUE TO PUMP MOISTURE INTO OHIO FROM THE GULF OF MEXICO.
A RIPPLE OF LOW PRESSURE MOVING THROUGH THIS TROUGH WILL ALLOW
SHOWERS AND A FEW EMBEDDED THUNDERSTORMS TO TRAIN ACROSS THE
WESTERN HALF OF NORTHERN OHIO TONIGHT INTO FRIDAY.

OHZ003-006>011-017>020-027>030-036-037-047-050945-
/O.CON.KCLE.FF.A.0001.000000T0000Z-130705T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
938 PM EDT THU JUL 4 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA AND 
  MEDINA. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... 
  SANDUSKY...SENECA...WOOD AND WYANDOT. 

* THROUGH FRIDAY AFTERNOON

* THE GROUND REMAINS VERY WET ACROSS THE REGION FROM RECENT 
  RAINS. ADDITIONAL RAINFALL TONIGHT INTO FRIDAY WILL RESULT IN 
  AMOUNTS IN EXCESS OF ONE INCH. LOCALIZED AMOUNTS OF 2 TO 3 
  INCHES WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
144 
WGUS61 KCLE 050713
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
313 AM EDT FRI JUL 5 2013


OHZ003-006>011-017>020-027>030-036-037-047-051515-
/O.CON.KCLE.FF.A.0001.000000T0000Z-130705T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
313 AM EDT FRI JUL 5 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA AND 
  MEDINA. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... 
  SANDUSKY...SENECA...WOOD AND WYANDOT. 

* THROUGH THIS AFTERNOON

* THE GROUND REMAINS VERY WET ACROSS THE REGION FROM RECENT RAINS.
  ADDITIONAL RAINFALL THIS MORNING AND AFTERNOON WILL RESULT IN
  AMOUNTS IN EXCESS OF ONE INCH. LOCALIZED AMOUNTS OF 2 TO 3
  INCHES WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$


GARNET
591 
WGUS61 KCLE 051340
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
940 AM EDT FRI JUL 5 2013



OHZ003-006>011-017>020-027>030-036-037-047-051445-
/O.CAN.KCLE.FF.A.0001.000000T0000Z-130705T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
940 AM EDT FRI JUL 5 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...
NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. SHOWERS WITH
ISOLATED THUNDERSTORMS ARE LIKELY ACROSS NORTHERN OHIO TODAY BUT
RAINFALL AMOUNTS ARE EXPECTED TO BE LESS THAN HALF AN INCH.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 4, 1:35 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 4, 1:35 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
135 PM EDT THU JUL 4 2013

.SYNOPSIS...
A MOIST SOUTHERLY FLOW WILL CONTINUE OVER THE REGION. SEVERAL
DISTURBANCES IN THE UPPER ATMOSPHERE WILL MOVE THROUGH THIS
SOUTHERLY FLOW OVER THE NEXT FEW DAYS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONLY MINOR CHANGES WITH THIS UPDATE AS SHOWERS DEVELOP WHERE THE
BETTER HEATING HAS OCCURRED. OTHERWISE WE WILL AWAIT THE ARRIVAL OF
THE BETTER LIFT INTO THE REGION FOR THIS EVENING. A FLOOD WATCH IS
LOOKING LIKELY FOR TONIGHT INTO FRIDAY AFTERNOON FOR THE WESTERN
HALF OF THE COUNTY WARNING AREA. MORE DETAILS TO COME WITH THE 4
PM UPDATE.

PREVIOUS FORECAST DISCUSSION...
A QUASI STATIONARY UPPER LEVEL LOW JUST TO THE WEST OF THE
FORECAST AREA WILL CONTINUE TO BE A SIGNIFICANT FACTOR IN THE
FORECAST. A WELL DEVELOPED SOUTHERLY FLOW IN ADVANCE OF THE UPPER
LEVEL SYSTEM WILL CONTINUE TO ADVECT MOISTURE NORTH INTO THE
REGION. BOTH THE NAM AND GFS SHOW SEVERAL WEAK IMPULSES IN THE
UPPER ATMOSPHERE MOVING THROUGH THE FLOW TODAY. THE FEATURES ARE
WEAK DURING THE PERIOD AND IT WILL BE DIFFICULT TO TIME THE WAVES OF
PRECIPITATION. DIURNAL HEATING SHOULD INCREASE THE COVERAGE THIS
AFTERNOON. RAIN SHOWERS WILL BE POSSIBLE ON AND OFF ALL DAY. I
WILL CONTINUE WITH HIGH LIKELY POPS OVER MOST OF THE AREA TODAY.
ISOLATED POCKETS OF FLOODING ARE A CONCERN BUT I DO NOT SEE ENOUGH
ORGANIZATION TO THE PRECIPITATION PATTERN TODAY TO WARRANT A
FLOOD WATCH. QPF VALUES FROM HPC ARE IN AGREEMENT WITH MY THINKING
AS THE HIGHER QPF VALUES/EXCESSIVE RAINFALL AREAS REMAIN TO THE
SOUTH. GUIDANCE TEMPERATURES LOOK REASONABLE. THEY COULD BE A FEW
DEGREES LOW IF WE SEE ANY BREAKS IN THE CLOUD COVER THIS
AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A MOIST SOUTHERLY FLOW WILL CONTINUE INTO THE SHORT TERM PERIOD.
BOTH THE 00Z NAM AND GFS SHOW THE DEVELOPMENT OF A LOW LEVEL JET
AND WEAK SURFACE LOW THURSDAY NIGHT INTO FRIDAY MORNING. THIS
SHOULD PROVIDE MORE OF A FOCUS FOR THE PRECIPITATION. THE BEST
DYNAMICS WITH THIS WAVE WILL BE LATE THURSDAY NIGHT AND THE FIRST
PART OF FRIDAY MORNING FOR MOST OF THE FORECAST AREA. I WILL
INCREASE BOTH POPS AND QPF AT THIS TIME. I AM A LITTLE MORE
CONCERNED ABOUT THE POSSIBILITY OF HEAVY PRECIPITATION OVER THE AREA
WITH THIS WAVE. MODEL QPF SHOWS SOME AREAS WITH 1 TO 2 INCHES OF
RAIN WITH THE POSSIBILITY OF HEAVIER AMOUNTS WHERE CONVECTION
PERSISTS. THIS RAIN WILL FALL THIRD PERIOD OF THE FORECAST. MY
CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME FOR A FLOOD WATCH BUT
WE WILL CONTINUE TO MONITOR THE POTENTIAL. WAVES OF ENERGY WILL
CONTINUE TO ROTATE THROUGH THE UPPER LEVEL FLOW FRIDAY THROUGH
SATURDAY. WHILE THE DYNAMICS ARE NOT AS STRONG AS THURSDAY NIGHT
AND EARLY FRIDAY...WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS ARE
STILL POSSIBLE. THE MODELS FINALLY INDICATE THE UPPER LEVEL LOW
WILL BEGIN TO EJECT TO THE EAST LATE IN PERIOD.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A THREAT OF SHOWERS AND THUNDERSTORMS PERSIST FOR THE LONG TERM
WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. AT THIS TIME DO NOT FEEL
COMFORTABLE IN PUTTING IN RESOLUTION TO THE TIMING OF THE POPS.
OBVIOUSLY THE AFTERNOON AND EVENING POPS WILL BE THE HIGHEST BUT
THE THREAT CONTINUES IN THE LATE NIGHT AND MORNING HOURS ALSO. THE
BEST THREAT MAY BE MONDAY AND MONDAY NIGHT AS AN UPPER TROF MOVES
THROUGH...BOTH THE GFS AND ECMWF HAS THIS FEATURE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEXT WAVE OF SHOWERS JUST MOVING INTO AREA FROM WESTERN AND CENTRAL
OHIO. COULD BE A FEW TSRA BUT EXPECT THE BULK OF PRECIP TO BE
SHOWERS. BEST CHANCE FOR TSRA WOULD BE NE OH/NW PA WHERE CAPES
HOVERING AROUND 1000 J/KG. CONFIDENCE LOW SO KEPT TSRA OUT OF THE TAFS.

HEAVIER RAIN EXPECTED TONIGHT...MAINLY OVER NW OH AS AREA UNDER THE
RIGHT REAR QUAD OF THE UPPER LEVEL JET.

.OUTLOOK...NON-VFR IN SHOWERS/THUNDERSTORMS AS WELL AS EARLY
MORNING FOG THROUGH MONDAY.

&&

.MARINE...
AT THIS TIME THE LAKE WILL REMAIN IN A SOUTHWEST FLOW THROUGH THE
WEEKEND WHICH WILL MEAN NO SMALL CRAFT ADVISORY. HOWEVER...PLENTY OF
SHOWERS WILL OCCUR ALONG WITH THE THREAT OF SOME THUNDERSTORMS.
THERE IS SOME QUESTION HOW STRONG THE STORMS WILL BE AND WHETHER
THEY WILL PROMPT THE NEED FOR SPECIAL MARINE WARNINGS. EVEN IF
SPECIAL MARINE WARNINGS ARE NOT ISSUED THE THUNDERSTORMS CAN STILL
CAUSE GUSTY WINDS. MARINERS WILL HAVE TO BE ALERT.

ON MONDAY NIGHT A WEAK FRONT MOVES THROUGH AND SHIFTS THE WINDS TO
THE NORTHWEST...HOWEVER...THE WINDS SEEM TO BE LIGHT ENOUGH NOT TO
PROMPT A NEED FOR A SMALL CRAFT ADVISORY...THIS WILL HAVE TO BE
MONITORED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...GARNET
NEAR TERM...GARNET/MULLEN
SHORT TERM...GARNET
LONG TERM...KIELTYKA
AVIATION...DJB
MARINE...KIELTYKA
Hazardous weather outlook, Jul 4, 7:16 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
716 AM EDT THU JUL 4 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-051130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
716 AM EDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED AREAS OF PERSISTENT HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT.
WITH ALREADY SATURATED GROUND...AREAS THAT RECEIVE HEAVY RAIN MAY
EXPERIENCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE ESPECIALLY ON FRIDAY
WHICH COULD LEAD TO A THREAT FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-051130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
716 AM EDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Flash Flood Watches in Ohio, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.